# SDR DALA2018021400881

- Difficulty date: March 2, 2016
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 58,872 hours, 26,879 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WINDOW FRAME AT FRAME 4,  LOWER ATTACHMENT, LT INTERNAL.  REPAIRED IAW PRI 543344-14, REV 0, AND ER/A 543344-14AD.
